# SDR ASAA2017062021149

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 37,755 hours, 11,131 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FOLLOWED CHECKLIST. LIGHT WENT OUT APPROXIMATELY 8 MINUTES AFTER TAKEOFF.  ACFT GROUNDED.  PERFORMED EEC TEST IAW AMM 73-21-00,   NO FAULTS FOUND.  PERFORMED EEC BITE, NO FAULTS FOUND.  SUSPECT INTERMITTENT FAULT.  LIGHT NOW EXTINGUISHED.
